# SDR AALA20121207019

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 68,873 hours, 36,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP INBOARD LIGHTNING HOLE AT STATION 1238 DAMAGED.  INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
